MURAL - Maynooth University Research Archive Library

    Pervasive algebras of analytic functions

    Netuka, I and O'Farrell, A.G. and Sanabria-García, M.A (2000) Pervasive algebras of analytic functions. Journal of Approximation Theory, 106 (2). pp. 262-275. ISSN 0021-9045

    [img] Download (228kB)
    Official URL:

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    Let X be a compact Hausdorff topological space and C(X, C) (respectively, C(X, R)) the Banach algebra of all continuous complex-valued (respectively, real-valued) functions on X endowed with the uniform norm. A function space S on X is a closed subspace of C(X, C). We denote by closC(E, C) S the closure in C(E, C) of the function space S, where E is a closed subset of X. Similarly, we denote by closC(E, R) S the closure in C(E, R) of the real subspace S of C(X, R).

    Item Type: Article
    Keywords: Approximation theory; Banach algebra.
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1803
    Identification Number:
    Depositing User: Prof. Anthony O'Farrell
    Date Deposited: 19 Jan 2010 17:55
    Journal or Publication Title: Journal of Approximation Theory
    Publisher: Elsevier
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads